Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/149
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOlaleru, J.O-
dc.contributor.authorOlaoluwa, H.O-
dc.date.accessioned2015-10-28T16:46:43Z-
dc.date.available2015-10-28T16:46:43Z-
dc.date.issued2013-
dc.identifier.citationInternational Journal of Mathematical Analysis 10(20), 1-13en_US
dc.identifier.urihttp://hdl.handle.net/123456789/149-
dc.description.abstractWe investigate and prove some fixed point results for weakly com- patible mappings satisfying some generalized contractive condition in cone metric spaces and relate our findings to operators of integral type. The results are improvement and unification of many results in litera- ture including Abbas, Rhoades and Nazir (2010), Bari and Vetro (2008) and Sabetghadam and Masiha (2010)en_US
dc.language.isoenen_US
dc.subjectCommon fixed pointen_US
dc.subjectCone metric spacesen_US
dc.subjectWeakly compatible pairen_US
dc.subjectIntegral typeen_US
dc.titleMappings with generalized weak contractive conditions and their fixed common fixed points in cone metric spacesen_US
dc.typeArticleen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.